# SDR IPXA2024101494833

- Difficulty date: September 3, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14128
- Part serial: GU3287
- Condition: Interference
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW SERVICE DOOR INTERFERES WITH SLIDE PACK WHEN DOOR IS MOVED AFT (REPLACE). C/W MXP-25-068-00-01-JIC.
